| Model Number |
BURR, TAPERED, 12 FLUTE 5.0MM X 13CM |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 12/13/2023, it was reported by a sales representative via sems-06432750 that an ar-8500tbt tapered burr is misaligned and is vibrating.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.Ncr-24360 was opened to address this issue.